# SDR DALA2017041803171

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,440 hours, 20,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 8 SLAT LOWER SURFACE T/E WEDGE SKIN HAS ONE DENT.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 51-70-10.
